# SDR DALA2016011500344

- Difficulty date: January 7, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEELBEAM BARREL, BS 715 SUPPORT BRACKET ASSY CRACKED.  REPLACED RT KEELBEAM SUPPORT BRACKET BS 715 IAW SRM 51-41-02 AND 51-41-05 AND DWG 9923454, REV F.
